English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8681406      Online Users : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72556

    Title: Some optimal designs for grouped data in reliability demonstration tests
    Authors: Wei, Duan;Bau, Jinn-jomp
    Contributors: 淡江大學財務金融學系
    Keywords: Estimation;Grouped data;Log-logistic distribution;Log-normal distribution;Logistic distribution;Normal/Gaussian distribution;Reliability demonstration;Reliability measurement;Testing
    Date: 1987-12
    Issue Date: 2011-10-24 10:33:24 (UTC+8)
    Publisher: IEEE Reliability Society
    Relation: IEEE Transactions on Reliability R36(5), pp.600-604
    DOI: 10.1109/TR.1987.5222481
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback